CALIBRATION RELATIONS FOR ANALOGUES OF THE BASIS SPLINES WITH UNIFORM NODES

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

Аннотация

The paper deals with generalized linear and parabolic B-splines with the uniform nodes constructed by means only one function ϕ(x). For such splines in this paper conditions have been found that guarantee satisfaction of two-scale relations.
Язык оригиналаАнглийский
Страницы (с-по)76-80
ЖурналURAL MATHEMATICAL JOURNAL
Том3
Номер выпуска1 (4)
DOI
СостояниеОпубликовано - 2017

Отпечаток

Splines
Calibration

ГРНТИ

  • 27.00.00 МАТЕМАТИКА

Уровень публикации

  • Перечень ВАК

Цитировать

@article{24b52d805f4a4145bb3d9564e562a734,
title = "CALIBRATION RELATIONS FOR ANALOGUES OF THE BASIS SPLINES WITH UNIFORM NODES",
abstract = "The paper deals with generalized linear and parabolic B-splines with the uniform nodes constructed by means only one function ϕ(x). For such splines in this paper conditions have been found that guarantee satisfaction of two-scale relations.",
author = "Shevaldin, {Valerii T.}",
year = "2017",
doi = "10.15826/umj.2017.1.006",
language = "English",
volume = "3",
pages = "76--80",
journal = "URAL MATHEMATICAL JOURNAL",
issn = "2414-3952",
publisher = "Институт математики и механики им. Н.Н. Красовского УрО РАН",
number = "1 (4)",

}

CALIBRATION RELATIONS FOR ANALOGUES OF THE BASIS SPLINES WITH UNIFORM NODES. / Shevaldin, Valerii T.

В: URAL MATHEMATICAL JOURNAL, Том 3, № 1 (4), 2017, стр. 76-80.

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

TY - JOUR

T1 - CALIBRATION RELATIONS FOR ANALOGUES OF THE BASIS SPLINES WITH UNIFORM NODES

AU - Shevaldin, Valerii T.

PY - 2017

Y1 - 2017

N2 - The paper deals with generalized linear and parabolic B-splines with the uniform nodes constructed by means only one function ϕ(x). For such splines in this paper conditions have been found that guarantee satisfaction of two-scale relations.

AB - The paper deals with generalized linear and parabolic B-splines with the uniform nodes constructed by means only one function ϕ(x). For such splines in this paper conditions have been found that guarantee satisfaction of two-scale relations.

UR - https://elibrary.ru/item.asp?id=29728776

U2 - 10.15826/umj.2017.1.006

DO - 10.15826/umj.2017.1.006

M3 - Article

VL - 3

SP - 76

EP - 80

JO - URAL MATHEMATICAL JOURNAL

JF - URAL MATHEMATICAL JOURNAL

SN - 2414-3952

IS - 1 (4)

ER -